| Model Number |
9510-007 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that physical damage occurred.Product was provided for investigation.An external visual inspection was performed and passed.Physical damage was not found within the investigation window.The allegation was not confirmed.However, a broken or detached needle or cannula was found in connection to the reported event.The probable cause of the broken or detached needle or cannula could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).